| Catalog Number |
SCM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported "encapsulated implant".Later healthcare professional reported "not for the right side no".Later, healthcare professional reported capsular contracture baker grade unknown.This record is for the right side.The device has been explanted and it's unknown if replaced.Unknown if the device will be returned.
Event or Problem Description
Healthcare professional reported "encapsulated implant".Later healthcare professional reported "not for the right side no".Later, healthcare professional reported capsular contracture baker grade unknown.Later, healthcare professional reported capsular contracture baker grade iv.Patient undergone capsulectomy.This record is for the right side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d1, d2a, d2b, d4, e1, g4, h6.